| Model Number |
ATG80166 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.Therefore the investigation is confirmed for material rupture and material frayed.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80166 pta balloon dilatation catheter allegedly experienced a material rupture and material frayed.This information was received from a single source.The malfunction involved a patient with no reported consequences.The patient was reported as a (b)(6) year-old female weighing (b)(6) lbs.